Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What happens if a person drinks daily with wkly binges and is on heart medications?

What happens if a person drinks daily with wkly binges and is on heart medications? My boyfriend had 4 stents placed in his heart at the end of October. His cardiologist told him not to drink alcohol at all. It is now Dec and he is drinking at least one glass of wine daily and has been binge drinking weekly for about a one month. What are the medical effects that could happen due to his denial? He is taking toprol-xl, blood thinner, beta blockers , benicar with a diruetic and probably some other heart medications.
Wed, 16 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Medical Topics ,  
  User's Response
's  Response
If he continues he will probably die...
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

What kind of medication would you recommend to help a person with heart irregularity? A person I am talking about has a problem of irregular heart beating. The pulse is quite strong, but there is a strong uneveness of the time between the beats (because of which the heart stabilizer was installed and used). After its installation the pulse became less strong and quite even, but the strenghth of pulse became a little uneven. My question is: what kind of medication, if any would you recommend to improve functioning of the heart? Thanks very much in advance! There were conduction problems, which were leading to irregularities I mentioned above. This person had emotional shocks in the past, which had caused heart abnormalities. This person suspectedly had several heart attacks, one of which led to a clinical death. When this happened, this person was reanimated (10 minutes after the heart stopped). When I talk about improving functioning of the heart , I mean optimization of its work so that person feels good. The installed pacemaker is an atrioventricular one. The person suffers from the pace slowering.

doctor1 MD

I am 16 weeks pregnant and I had bad heartburn before I was pregnant and drank nexium on a daily basis, but now that I am pregnant I cant drink anything. My heartburn has just gotten worst and worst and it gets so servere that it makes me throw up and doesn t let me sleep. What should I do?

doctor1 MD

yesterday while sitting at my computer I had a sudden head rush and brief dizziness. I am not on any medication, eat right, am 53, weigh 130 and am 5 10 tall in good health, no smoking, drinking, etc. I have not been exercising as regularly but this was a low stress day at work so not sure what happened. Also last week while sitting a conference, I had a heart flush. I get them periodically when my heart feels like it is out of rthym but I have no evidence that it is nor, has anything every been noted in my physicals. My LDL is high by my HDL is really high so my primary care doctor is not concerned. Just wondering if these 2 incidents could be connected.

Recent questions on  Stent

doctor1 MD

My mother underwent angioplasty stent a fortnight back and has been complaining of constipation since then. Since angioplasty she is on a no salt no oil/spice diet. She eats papaya regularly and walks a bit. the doctor has also prescribed her some medicine for relieving constipation but no comfort.

doctor1 MD

my husband is 72 years of age and has heart trouble he is on a lot of medication blood thinners etc and has 8 stents in his heart in the last few months he gas had bouts of losing the power n his leg plus a weak feeling in both legs can you help me

doctor1 MD

My tongue is swollen and got a sore throat and also very high blood pressure came on at same time, Just found out my kidneys need a stent to open an artery. Could this also be the reason for swollen tongue and sore mouth also have redness all around neck area of skin, like heavy blood flow color, no rashes, also swabbed negative viral infection. This has been on going now for almost 3 months, now dizzy and on 3 pills for high blood pressure until stent this week. My Doctor is not sure whats causing swollen and burning tongue issue. But I am wondering if my kidneys producing cemical to up the blood pressure could cause this?

doctor1 MD

My husband has had an angioplasty about one and half year back. He had only 60% block. He used to have leg pains befor e the angio plasty and it still persists. My questions are: (1)Regarding the life of a stent. How long a stent lasts?- my husband is only 55yeras; does a stent lasts in good condition atleast 25 years. What are the status of the people (and the stent)who underwent stent placements in 1986-90. (2) In my husband s case: As the leg pain still continues was th epain due to any other reason. - some thing to do with nervous system. He has from childhood - hand shakes when he holds straight like a glass of water.

doctor1 MD

Good Morning, I am caregiver for my Father who is 95. He has asthma , COPD, just had a stent inserted in his right aortic valve and is due to have a valve replacemt next week. Last thursday he started feeling ill, cough , clight fever, took him to...

doctor1 MD

hi im having a kidney stone removed and a new stent put in but i found out i have an enlarged heart i was told that you cant use anasthsia on an enlarged heart also will they send me to a cardologist before surgery how long does it take to get an...

doctor1 MD

yes my husband is on three blood pressure medicines and his dr. refuses to know that he is losing weight and feels dizzy and light headness should I get another dr. to do a work up on him. I am losing faith in this dr. and want a second opinion so...